# SDR NACA20110009

- Difficulty date: January 26, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP IN AFT PIT AT STR 20R STA 867.  REPLACED CLIP IN AFT PIT AT STR 20R STA 867 IAW B737 DWG 65-46555 SHEET 9 REV A.
